[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

Re: [IP] Low blood sugars and migraines



I just had one Saturday. It totally wasted the whole day. I threw up, had 
to keep myself from using my eyes, or talking, or even thinking. I have to 
prevent all noise and light... oh it was really horrible.
With me, it seems to happen often when I change my sofset, and also when I 
open a new bottle of insulin.
Also, it happens with lows and particularly when I'm running low for 
several days.
At one point I thought I might be sensitive to the preservatives that they 
use in insulin. It's very bad stuff but supposedly not enough to harm 
people but I really wonder about it.

SueK


At 12/7/2004-12:47 PM, you wrote:

>Sometimes when I get one of those fast crashing insulin reactions, I get
>TERRIBLE migraines, that wrap around my head.  I'm prone to migraines
>anyway, but these are unbearable and are really difficult to get rid of.
>Not looking for solutions (although if anyone has them, that would be
>great).  Just wondering if anyone else experiences this.
>.
>----------------------------------------------------------
>for HELP or to subscribe/unsubscribe/change list versions,
>contact: HELP@insulin-pumpers.org
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org